food interaction for NAPROSYN
alcohol interaction for NAPROSYN
pregnancy interaction for NAPROSYN
lactation interaction for NAPROSYN
medicine interaction for NAPROSYN
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
SALT INFORMATION FOR NAPROSYN
How it works
Common side effects
COMMON DOSAGE FOR NAPROSYN 250 MG TABLET
Patients taking NAPROSYN 250 MG TABLET
- 48%Once A Day
- 48%Twice A Day
- 3%Thrice A Day
SUBSTITUTES FOR NAPROSYN
Expert advice FOR NAPROSYN
- If you are allergic to naproxen, aspirin or other NSAID or any other ingredient in the medicine.
- if you have gastric ulcer or bleeding or black sticky stools, or have had such complaints after taking any NSAID in the past.
Frequently asked questions FOR NAPROSYN
Q. Is naproxen same as aspirin, ibuprofen or Motrin?
Motrin is proprietary (brand) name for naproxen. Naproxen is different from aspirin and ibuprofen. All these drugs however belong to same class called non-steroidal anti-inflammatory drugs (NSAIDs) or pain-relieving drugs
Q. Is naproxen safer than ibuprofen?
Naproxen and ibuprofen both belong to the same pharmacological class called non-steroidal anti-inflammatory drugs (NSAIDs) or pain-relieving drugs. Both have almost similar action in reducing pain, inflammation and fever. Judgement of doctors may vary depending on the condition being treated
Q. Can I take naproxen for a headache, back pain, tooth pain, cold, pain, period cramps and lower back pain?
Naproxen is a NSAID drug and can be used to treat mild to moderate pain as occurs with headache, back pain, tooth pain, period cramps and lower back pain. It doesn't cure cold, but can relieve pain associated with it
Q. Can I take naproxen for sinus infection, flu and swollen glands?
Naproxen may be given to reduce the pain and swelling associated with sinus infection, flu and swollen glands. It does not however treat any of these conditions
Q. Can I take naproxen with paracetamol/ Tylenol/ Advil?
Tylenol is the brand name of paracetamol (acetaminophen). Advil is the brand name of ibuprofen. All of them belong to the same class of medication called non-steroidal anti-inflammatory drugs (NSAIDs) or pain-relieving drugs. It is not advisable to take two or more pain-killers drugs together as it enhances adverse effects
Q. Does naproxen raise blood pressure or cause constipation?
Naproxen can cause constipation and raise blood pressure
Q. Does naproxen contain acetaminophen, aspirin, sulfa or caffeine?
No. Naproxen doesn't contain acetaminophen, aspirin, sulfa or caffeine. There are all separate drug entities
Q. Is naproxen a controlled substance or addictive?
No. Naproxen is not controlled substance but it belongs to schedule H and can be obtained by producing valid prescription. Also, it doesn't seem to have habit forming potential
Q. Can I take naproxen with antibiotics or Vicodin (acetaminophen and hydrocodone)?
Naproxen may be prescribed with antibiotics for reducing pain associated with certain infections. Naproxen is not recommended to be used with Vicodin (acetaminophen and hydrocodone)
Q. Is naproxen safe?
Naproxen is safe when used for prescribed dose and duration as advised by your doctor
Q. Does naproxen make you sleepy?
Naproxen may cause drowsiness
Q. Does naproxen thin the blood?
Naproxen may have some effects on platelet (blood cells which help blood to clot) function, but not as much as low dose aspirin. Naproxen, however, can enhance the effect of blood thinning medication such as heparin or warfarin.